# SDR UALA2012062903398

- Difficulty date: June 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 71,442 hours, 26,772 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DOORS MESSAGE, RTFL.  FOUND L4 DOOR PROXMITY SWITCH TARGET OUT OF ADJUSTMENT.  ADJUSTED TARGET & SECURED LOCKING NUT, OPS CHECKED NORMAL PER MM.
